# SDR UIEA200600152

- Difficulty date: June 30, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 89,860 hours, 18,327 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Drag Brace
- Part number: 321U2731102
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON DIAGONAL BRACE WAS CHAFED ON OUTBOARD SIDE, DUE TO CONTACT WITH HYDRAULIC COMPARTMENT DOOR ROD.  AREA WAS BLENDED AND 0.070 INCH OF MATERIAL WAS REMOVED AND FOUND WITHIN LIMITS AS PER 747 SRM 54-41-01 FIG 3.  ALSO, REFERENCE ATLAS XEO 54-062906.  FPI WAS ACCOMPLISHED NO DEFECTS NOTED AS PER ASTM 1417-05.  AREA WAS PEENED AS PER SOPM 20-10-03.  AREA WAS TREATED AND PRIMED AS PER SRM 51-10-02.
